Translator Disclaimer
2012 Some bounds for the knot Floer $\tau$–invariant of satellite knots
Lawrence P Roberts
Algebr. Geom. Topol. 12(1): 449-467 (2012). DOI: 10.2140/agt.2012.12.449

Abstract

This paper uses four dimensional handlebody theory to compute upper and lower bounds for the Heegaard Floer τ–invariant of almost all satellite knots in terms of the τ–invariants of the pattern and the companion.

Citation

Download Citation

Lawrence P Roberts. "Some bounds for the knot Floer $\tau$–invariant of satellite knots." Algebr. Geom. Topol. 12 (1) 449 - 467, 2012. https://doi.org/10.2140/agt.2012.12.449

Information

Received: 31 March 2010; Revised: 24 February 2011; Accepted: 22 November 2011; Published: 2012
First available in Project Euclid: 19 December 2017

zbMATH: 1244.57028
MathSciNet: MR2916283
Digital Object Identifier: 10.2140/agt.2012.12.449

Subjects:
Primary: 57M27
Secondary: 57R58

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.12 • No. 1 • 2012
MSP
Back to Top